Julian Sahasrabudhe



I am a mathematician interested in mix of extremal and probabilistic combinatorics, roots of polynomials, Fourier analysis and combinatorial number theory. I am currently a Junior Research Fellow at Peterhouse, University of Cambridge and have been since 2017. In 2017-2018, I was visiting Rob Morris at IMPA (Instituto Nacional de Matemática Pura e Aplicada) in Rio de Janerio, Brazil as a post-doc of excellence . Prior to this, I did my PhD with Béla Bollobás at the University of Memphis, defending in March of 2017.


My email is jdrs2 (at) cam (dot) ac (dot) uk.


Selected Publications:


M. Michelen, J. Sahasrabudhe

Central limit theorems and the geometry of polynomials

Submitted : pdf


P. Balister, B. Bollobás, R. Morris, J. Sahasrabudhe, M. Tiba

Flat Littlewood polynomials exist

Submitted : pdf


P. Balister, B. Bollobás, R. Morris, J. Sahasrabudhe, M. Tiba

On the Erdős Covering Problem: the density of the uncovered set

Submitted : pdf


J. Sahasrabudhe

Counting Zeros of Cosine Polynomials: On a Problem of Littlewood

Advances in Mathematics 343:495-521 pdf


J. Sahasrabudhe

Exponential Patterns in Arithmetic Ramsey Theory

Acta Arithmetica 182(1):13-42 pdf


Combinatorial Number theory / Ramsey Theory:


P. Balister, B. Bollobás, R. Morris, J. Sahasrabudhe, M. Tiba

On the Erdős Covering Problem: the density of the uncovered set

Submitted : pdf


P. Balister, B. Bollobás, R. Morris, J. Sahasrabudhe, M. Tiba

The Erdős-Selfridge problem with square-free moduli

Submitted : pdf


P. Balister, B. Bollobás, R. Morris, J. Sahasrabudhe, M. Tiba

The structure and number of Erdős covering systems

Submitted : pdf


P. Balister, B. Bollobás, R. Morris, J. Sahasrabudhe, M. Tiba

(short note) Covering Intervals with Arithmetic Progressions

Acta Math. Hungarica To appear.


J. Sahasrabudhe

Exponential Patterns in Arithmetic Ramsey Theory

Acta Arithmetica 182(1):13-42 pdf


J. Sahasrabudhe

Monochromatic Solutions to Systems of Exponential Equations

Journal of Combinatorial Theory. Series A 158:548-559 A. pdf


Polynomials :


M. Michelen, J. Sahasrabudhe

Central limit theorems and the geometry of polynomials

Submitted : pdf


P. Balister, B. Bollobás, R. Morris, J. Sahasrabudhe, M. Tiba

Flat Littlewood polynomials exist

Submitted : pdf


M. Michelen, J. Sahasrabudhe

Central limit theorems from the roots of probability generating functions

Advances in Math. To appear pdf


J. Sahasrabudhe

Counting Zeros of Cosine Polynomials: On a Problem of Littlewood

Advances in Math. 343:495-521 pdf



Graph Theory:


S. Letzter, J. Sahasrabudhe

On Existentially Complete Triangle-free Graphs

Israel Journal of Math. , to appear. pdf


B. Narayanan, J. Sahasrabudhe, I. Tomon

The multiplication table problem for bipartite graphs

Combinatorica, 37(5):991-1010 pdf


B. Narayanan, J. Sahasrabudhe, I. Tomon

Ramsey graphs induce subgraphs of many different sizes

Combinatorica 39(1):215-237 pdf


K. Popielarz, J. Sahasrabudhe, R. Snyder

A Stability Theorem for Maximal Kr+1-free Graphs

Journal of Combinatorial Theory. Series B 132:236-257 pdf


B. Bollobás, M. Przykucki, O. Riordan, J. Sahasrabudhe

On the maximum running time in graph bootstrap percolation

Electronic Journal of Combinatorics 24 (2017), #P2.16: pdf


A. Girão, S. Letzter, J. Sahasrabudhe

Partitioning a graph into monochromatic connected subgraphs

J Graph Theory . 2019; 91: 353– 364 pdf


P. Balister, B. Bollobás, J. Sahasrabudhe, A. Veremyev

Dense Subgraphs in Random Graphs

Discrete Applied Mathematics 260:66-74 pdf